# SDR ASMF200509015

- Difficulty date: September 29, 2005
- Submitted: October 1, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 46,277 hours, 29,891 cycles
- Engine: Pwa JT8D219
- Engine time: 35,131 hours, 21,941 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 76960615
- Part serial: F10046
- Condition: Failed
- Location: Rt Engine
- Part time: 5,721 hours, 4,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AFTER RT ENGINE START, THE RPMS IN IDLE WERE NOT REACHED, STAYING N2 ON 45 PERCENT AND AFTER A/A AND HYD WERE SHUTDOWN THE ENGINE WAS STABILIZED IN MANUAL MODE. WHEN A/A AND HYD WERE ACTIVATED AGAIN, N2 COME DOWN TO 40 PERCENT. THROTTLE PUMP PROCEDURE WAS PERFORMED AND THE FCU WAS ADJUSTED IAW MM, REACHING 56 PERCENT, BUT AFTER N2 COME DOWN TO 54 PERCENT. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE RT PYD VALVE AND FCU WERE REPLACED IAW MM 73-13-05 AND MM 73-20-01 RESPECTIVELY. THE TRIM AND OPERATIONAL TESTS WERE PERFORMED IAW MM 71-00-00, BEING CORRECT.
